Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Minimaxity

William E. Strawderman
Journal of the American Statistical Association
Vol. 95, No. 452 (Dec., 2000), pp. 1364-1368
DOI: 10.2307/2669789
Stable URL: http://www.jstor.org/stable/2669789
Page Count: 5
  • Download ($14.00)
  • Cite this Item
Item Type
Article
Thumbnails
Minimaxity
Preview not available

Page Thumbnails

  • Thumbnail: Page 
1364
    1364
  • Thumbnail: Page 
1365
    1365
  • Thumbnail: Page 
1366
    1366
  • Thumbnail: Page 
1367
    1367
  • Thumbnail: Page 
1368
    1368